# SDR 95ZZZM6

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND OUTBOARD ELEVATOR UPPER SKIN DELAMINATED.  REPAIRED PER SRM 51-40-09 FIG B-200 DEGREES WET LAYUP.  REPAIR IS CLASSIFIED AS TIME LIMITED.  PERMANENT REPAIR MUST BE ACCOMPLISHED PER SRM 51-40-12 AT NEXT C-CHECK NOT TO EXCEED 18 MONTHS.  (M)
